# SDR CA990715024

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Moravn Z242L
- System (JASC): 3250 · Landing Gear Steering System
- Part: Spring
- Part number: Z4242170001
- Condition: Broken
- Location: Nlg Steering
- Part time: 2,741 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION, THE RIGHT STEERING SPRING WAS FOUND TO BE BROKEN.  THE SPRING WAS REPLACED USING THE MINIMUM COIL DISTANCE SETTING ON THE LT AND RT STEERING SPRINGS.  THE STUDENTS WERE ALSO REMINDED OF THE PROPER TAXIING AND TOWING TECHNIQUES...THAT IS, START THE AIRCRAFT ROLLING BEFORE TURNING THE NOSE GEAR.
